MathSciNet Relay Station
MathSciNet bibliographic data
MR1657219 49J10 (35J99 49Q10)
Bucur, Dorin; Buttazzo, Giuseppe; Henrot, Antoine Existence results for some optimal partition problems. Adv. Math. Sci. Appl. 8 (1998), no. 2, 571–579.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement